MathSciNet Relay Station
MathSciNet bibliographic data
MR1809101 (2001k:11167) 11M35
Alzer, Horst Inequalities for the Hurwitz zeta function. Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 6, 1227–1236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement